# SDR REXA2013040300718

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 27,100 hours, 24,346 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING LOOSE / VAGUE WANDERS DURING TAXI & TAKEOFF ROLL.  INSPECTED NOSE LANDING GEAR AND TIRES, FOUND TIRE PRESSURE UNEVEN AND BOTH TIRES CLOSE TO WEAR LIMITS.  REMOVED AND REPAIRED LEFT & RIGHT NOSE TIRES IAW AMM 32-41-01.  (TIRE PRESSURE AT 175 PSI)
